# SDR QXEA200600383

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 18,508 hours, 36,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Part serial: H029
- Condition: Malfunctioned
- Location: Emergency Lights
- Part time: 127,241 hours, 137,817 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - AFT TWO RED LIGHTS ON EMERGENCY FLOOR TRACK LIGHTING AT ROW 1 INOP.  MAINTENANCE REPLACED POWER SUPPLY AT PS6.  ALL EMERGENCY LIGHTS OPERATE NORMALLY.  CHECK GOOD IAW AMM TASK 33-51-01-701-801.  AIRCRAFT RETURNED TO SERVICE.
